Zyrtec 24 Hour Allergy Relief Antihistamine Cetirizine HCl 10 mg, 65 Liquid Gels


502046

Regular price $55.98

Product Details:

  • One Bottle of 25 and One Bottle of 40
  • Original Prescription Strength
  • Cetirizine HCl/Antihistamine 10 mg.

Zyrtec 24 Hour Allergy Relief Liquid Gels

The fast, powerful relief of 24-hour ZYRTEC® in a liquid gel.

Relieve your worst allergy symptoms with ZYRTEC® Allergy Liquid Gels. This allergy medicine starts working at hour one for effective all-day relief.

  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy liquid gel.
  • Prescription-strength allergy medicine treats runny nose, sneezing, itchy, watery eyes, and itchy nose and throat.
  • Get effective allergy relief from the #1 allergist-recommended brand among OTC oral antihistamines.
  • Anti-allergy medicine provides powerful relief to help treat both indoor and outdoor allergies.
  • Suitable for those 6 years of age and older, this allergy medicine provides 24 hours of relief.